Follow
Miltiadis Karamanlis
Miltiadis Karamanlis
Verified email at central.ntua.gr
Title
Cited by
Cited by
Year
Ramsey expansions of metrically homogeneous graphs
A Aranda, D Bradley-Williams, J Hubička, M Karamanlis, M Kompatscher, ...
arXiv preprint arXiv:1707.02612, 2017
272017
Completing graphs to metric spaces
A Aranda, D Bradley-Williams, EK Hng, J Hubička, M Karamanlis, ...
Electronic Notes in Discrete Mathematics 61, 53-60, 2017
11*2017
Birkhoff-James ǫ-orthogonality sets in normed linear spaces
M KARAMANLIS, PJ PSARRAKOS
Textos Mat., University of Coimbra 44, 81-92, 2013
42013
A HALES–JEWETT TYPE PROPERTY OF FINITE SOLVABLE GROUPS
V Kanellopoulos, M Karamanlis
Mathematika 66 (4), 959-972, 2020
12020
Simplices and Regular Polygonal Tori in Euclidean Ramsey Theory
M Karamanlis
arXiv preprint arXiv:2105.07689, 2021
2021
Προσδιοριστότητα Παιγνίων και Εφαρμογές
Μ Καραμανλής
2015
Εφαρμογές των Τοπολογικών και Αλγεβρικών Ιδιοτήτων του Χώρου των Υπερφίλτρων στη Συνδυαστική
ΜΝ Καραμανλής
2011
The system can't perform the operation now. Try again later.
Articles 1–7